MathSciNet Relay Station
MathSciNet bibliographic data
MR2813399 (2012d:53020) 53A15 (53C40)
Hu, Zejun; Li, Cece; Zhang, Dong A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3697–3706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement